# SDR SWIA200514695

- Difficulty date: March 11, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 439 hours, 307 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Malfunctioned
- Location: Rt Slat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SLAT FAULT MESSAGE PRIOR TO DEPARTURE.  REPLACED RIGHT INBOARD SLAT SENSOR PER AMM 27-81-37.  OPERATIONAL CHECK GOOD.
